# SDR REXA2018070600600

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 27,833 hours, 25,621 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK LEAKING. REPLACED MASK IAW AMM 35-10-01 OS CHECK GOOD. SERVICED CREW O2 IAW AMM 12-16-35 10 1900  PSI. CAP ON DOOR CLOSED.
